# SDR CA000621010

- Difficulty date: June 1, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 4,677 hours
- Engine: Rotax ROTAX912
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Condition: Making Metal
- Location: Engine Main
- Part time: 1,790 hours
- Component: Crankshaft, Rotax, 912F3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON REGULAR 200 HR ON CONDITION INSP, STEEL & ALUMINUM, BABBITT PARTICLES FOUND IN OIL & FILTER. PISTONS & CYLINDERS PULLED & INSP. NO EVIDENCE OF PART FAILURE: GEARBOX REMOVED, SLIGHT FRETTING OF VALLEYS ON DOGS - ADJUSTED FRICTION. ENGINE RE-ASSEMBLED & FLOWN DUAL LCL ONLY FOR 5 HRS ON ADVICE OF DIRECTOR OF MAINT OF ROTAX CANADA.  AFTER 5 HRS FLT A/C ENGINE INSP METAL.  MOSTLY BABBITT & ALUMINUM FOUND IN OIL & OIL FILTER. ENGINE REMVD & SENT TO ROTAX IN VERNON.  UPON THEIR INSP CRANKSHAFT MAIN CTR BEARING & CRANKSHAFT MAIN CTR SURFACE WHERE WEARING, EXCEPT FOR METAL.  FOUND DURING INSP, ENGINE RAN & TESTED WITHIN ALL SPECIFIED PARAMETERS.  OVERHAULED ENGINE WILL BE INSTALLED.
